# SDR HEED065800

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040045904
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 644 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT CAGE. REPLACED UNIT.
